# SDR FDEA202311061834

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 012N889221
- Part serial: 000010
- Condition: Debonded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#5 SLAT FOUND DISBONDED.   INSTALLATION OF #5 SLAT TO BE ACCOMPLISHED ON NR00110. NR ATTACHED.  REPAIRED DISBONDING ON #5 SLAT IAW B757 SRM 51-70-10-2R, B757 SRM 51-20-01-0G, AND B757   AMM 51-21-15-7.
